Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 52, NWS Mobile, AL

November 6, 2013

NWS Mobile, AL issued this small craft advisory at Nov 6, 2013, 4:23 PM CST. It took effect at Nov 7, 2013, 6:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2013, 4:23 PM CST (22:23 UTC)
In effect from
Nov 7, 2013, 6:00 AM CST
Expired
Nov 8, 2013, 3:00 PM CST
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WHUS74 KMOB 062223
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
423 PM CST WED NOV 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

.A STRONG OFFSHORE FLOW IS EXPECTED THURSDAY THROUGH MID MORNING
FRIDAY IN THE WAKE OF A STRONG COLD FRONT WHICH MOVES ACROSS THE
MARINE AREA SHORTLY AFTER SUNRISE ON THURSDAY. 

GMZ630>635-650-655-670-675-070630-
/O.NEW.KMOB.SC.Y.0052.131107T1200Z-131108T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
423 PM CST WED NOV 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST
FRIDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS THURSDAY
  NIGHT AND EARLY FRIDAY MORNING

* SEAS: BUILDING TO 5 TO 8 FEET LATE THURSDAY THEN SUBSIDING BY MID
  MORNING FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
824 
WHUS74 KMOB 070314
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
914 PM CST WED NOV 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY MORNING...

.A STRONG OFFSHORE FLOW IS EXPECTED THURSDAY THROUGH MID MORNING
FRIDAY IN THE WAKE OF A STRONG COLD FRONT WHICH MOVES ACROSS THE
MARINE AREA SHORTLY AFTER SUNRISE ON THURSDAY.

GMZ630>635-650-655-670-675-071200-
/O.CON.KMOB.SC.Y.0052.131107T1200Z-131108T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
914 PM CST WED NOV 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
9 AM CST FRIDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS THURSDAY 
  NIGHT AND EARLY FRIDAY MORNING 

* SEAS: BUILDING TO 5 TO 8 FEET LATE THURSDAY THEN SUBSIDING BY 
  MID MORNING FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
818 
WHUS74 KMOB 070930
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
330 AM CST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS MORNING INTO FRIDAY
MORNING...

.A STRONG OFFSHORE FLOW IS EXPECTED TODAY THROUGH MID MORNING
FRIDAY IN THE WAKE OF A STRONG COLD FRONT WHICH MOVES ACROSS THE
MARINE AREA SHORTLY AFTER SUNRISE ON THURSDAY.

GMZ630>635-650-655-670-675-071730-
/O.CON.KMOB.SC.Y.0052.131107T1200Z-131108T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 AM CST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS TONIGHT AND
  EARLY FRIDAY MORNING

* SEAS: BUILDING TO 5 TO 8 FEET LATE TODAY...THEN SUBSIDING BY MID
  MORNING FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
665 
WHUS74 KMOB 071928
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
128 PM CST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING...

.A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID MORNING FRIDAY IN
THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA EARLIER 
THIS MORNING.

GMZ630>635-650-655-670-675-080600-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-131108T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
128 PM CST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS TONIGHT 
  AND EARLY FRIDAY MORNING 

* SEAS: BUILDING TO 5 TO 8 FEET LATE TODAY...THEN SUBSIDING BY 
  MID MORNING FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
989 
WHUS74 KMOB 080329
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
929 PM CST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

.A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID MORNING FRIDAY
IN THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA
EARLIER THIS MORNING.

GMZ630>635-650-655-670-675-081500-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-131108T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
929 PM CST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 5 TO 8 FEET...THEN SUBSIDING BY MID MORNING FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
877 
WHUS74 KMOB 081004
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CST FRI NOV 8 2013

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL NOON CST TODAY OUT
TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS AND 3 PM CST FOR THE
GULF WATERS FROM 20 TO 60 NM OUT...

.A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID AFTERNOON TODAY AS
STRONG HIGH PRESSURE CONTINUES TO BUILD SOUTH ACROSS THE CENTRAL GULF
AND SOUTHEAST STATES. NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH
SATURDAY MORNING AS THE RIDGE OF HIGH PRESSURE BEGINS TO SETTLE
ACROSS THE TENNESSEE RIVER VALLEY AND MID ATLANTIC STATES. 

GMZ630>635-650-655-081800-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-131108T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
404 AM CST FRI NOV 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY TODAY THEN GRADUALLY
  DIMINISHING THROUGH THIS AFTERNOON.

* SEAS: 5 TO 8 FEET WELL OFFSHORE EARLY TODAY THEN GRADUALLY
  SUBSIDING BY MIDDAY. BAY AND INLAND WATERWAYS ROUGH EARLY BECOMING
  A MODERATE CHOP TO CHOPPY BY LATE MORNING AND AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-081815-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-131108T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
404 AM CST FRI NOV 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 5 TO 8 FEET...THEN GRADUALLY SUBSIDING BY MIDDAY TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
116 
WHUS74 KMOB 081843
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS UNTIL 3 PM CST FOR THE GULF WATERS
FROM 20 TO 60 NM OUT...

.A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MID AFTERNOON OVER THE
OFFSHORE WATERS AS HIGH PRESSURE CONTINUES TO BUILD SOUTH ACROSS THE
CENTRAL GULF AND SOUTHEAST STATES. NORTHERLY WINDS WILL GRADUALLY
DIMINISH THROUGH SATURDAY MORNING AS THE RIDGE OF HIGH PRESSURE
BEGINS TO SETTLE ACROSS THE TENNESSEE RIVER VALLEY AND MID ATLANTIC
STATES.

GMZ670-675-082100-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-131108T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1243 PM CST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 5 TO 8 FEET...THEN GRADUALLY SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 2:34 PM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Nov 6, 2:34 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CST WED NOV 6 2013

.MARINE...DID A QUICK UPDATE TO THE MARINE FORECAST TO REMOVE MORNING
TEXT AND SMALL CRAFT HEADER. HAVE ALSO INTRODUCED A NEW SMALL CRAFT
ADVISORY FOR THE STRONG OFFSHORE FLOW EXPECTED BEHIND A STRONG COLD
FRONT MOVING ACROSS THE AREA BY EARLY TO MID MORNING THU. THE NEW
SMALL CRAFT ADVISORY RUNS FROM 6 AM THU THROUGH 9 AM FRI. WINDS FROM
20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WELL OFFSHORE CAN BE
EXPECTED BY THU NIGHT CONTINUING THROUGH EARLY FRI MORNING. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  70  42  68  46 /  50  30  00  00  00
PENSACOLA   66  77  45  68  49 /  40  30  00  00  00
DESTIN      66  77  47  68  51 /  20  20  00  00  00
EVERGREEN   62  68  38  66  40 /  40  30  00  00  00
WAYNESBORO  57  67  37  67  40 /  70  10  00  00  00
CAMDEN      60  67  37  66  40 /  60  30  00  00  00
CRESTVIEW   62  75  39  69  41 /  30  30  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO 9 AM FRIDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Nov 6, 5:01 AM CST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CST WED NOV 6 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
501 AM CST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-071200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG EASTERLY WINDS WILL START THE DAY TODAY...THEN EASE AS THE DAY
PROGRESSES. HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED UNTIL THE
EASTERLY FLOW EASE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG OFFSHORE FLOW WILL DEVELOP ON THURSDAY IN THE WAKE OF A COLD
FRONTAL PASSAGE. THESE WINDS WILL RESULT IN ANOTHER PERIOD OF
HAZARDOUS CONDITIONS FOR SMALL CRAFT THAT WILL EXTEND THROUGH FRIDAY
MORNING.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.